# SDR MWEA040138

- Difficulty date: August 11, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 45,613 hours, 43,041 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Clip
- Part number: 9911592501
- Condition: Elongated
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AND ATTACHMENT CLIP AT STATION 148.50 HAS ELONGATED HOLES APPROXIMATELY 15 INCHES RT OF AIRCRAFT CENTERLINE WHERE STICK PUSHER BRACKET BOLTS UP.   FABRICATED AND INSTALLED NEW CLIP.
